MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX¿ LOGICAL® 3 GANG MANIFOLD; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX¿ LOGICAL® 3 GANG MANIFOLD; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number M20178R2
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Smiths medical has received the sample device.A full evaluation is anticipated, but not yet begun, as the device is currently in transit to the investigation site.
 
Event or Problem Description
It was reported that the high pressure tubing of a medex logical 3 gang manifold was not bonded on the proper side of the manifold.No injury was reported.
 
Additional Manufacturer Narrative
Two photos and one used medex¿ logical® 3 gang manifold were returned for investigation.Visual inspection confirmed the complaint was the part was identified being connected to the wrong port, tubing subassembly was bonded to the wrong side.The root cause was determined to be manufacturing; the defect is associated to a process assembly that is totally manual.The only support for the operator is a drawing, which can lead to a mistaken port selection.

Brand Name
MEDEX¿ LOGICAL® 3 GANG MANIFOLD
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6690876
Report Number3012307300-2017-01427
Device Sequence Number16615015
Product Code DRS
UDI-Device Identifier10351688510785
UDI-Public10351688510785
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K820355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/28/2019
Device Catalogue NumberM20178R2
Device Lot Number3211656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer09/29/2017
Initial Report FDA Received Date07/06/2017
Supplement Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1